Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DIRICHLET PROBLEM")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4708

  • Page / 189

Export

Selection :

  • and

UN PROBLEME PARTICULIER DE DIRICHLET POUR UNE REGION BICONNEXE DONT LES LIMITES SONT TRES RAPPROCHEES DANS UNE ZONE ETROITESHERMAN DI.1980; MEH. TVERD. TELA; ISSN 0572-3299; SUN; DA. 1980; NO 3; PP. 76-87; BIBL. 4 REF.Article

ON THE STABILITY OF THE DIRICHLET PROBLEM FOR THE VIBRATING STRING EQUATIONPAPI FROSALI G.1979; ANN. SC. NORM. SUP. PISA, CL. SCI.; ITA; DA. 1979; VOL. 6; NO 4; PP. 719-728; BIBL. 6 REF.Article

POTENTIEL ELASTIQUE SUR UNE SURFACE NON REGULIERE.RIGOLOT C.1978; C.R. ACAD. SCI., A; FR.; DA. 1978; VOL. 286; NO 21; PP. 1018-1022; ABS. ANGL.; BIBL. 9 REF.Article

PROPRIETA DELLA SOLUZIONE DI UN PROBLEMA UNILATERALE DI DIRICHLET CON VINCOLO ELASTICO. = PROPRIETE DE LA SOLUTION D'UN PROBLEME UNILATERAL DE DIRICHLET AVEC LIAISONS ELASTIQUESGUIDOBALDI R; TOSCANO R.1977; RIC. MAT.; ITAL.; DA. 1977; VOL. 26; NO 1; PP. 85-102; BIBL. 6 REF.Article

DIRICHLET'S PROBLEM FOR A BODY LIMITED BY TWO INTERSECTING SPHERICAL SURFACES.ROSA K.1977; STUD. GEOPHYS. GEOD.; TCHECOSL.; DA. 1977; VOL. 21; NO 3-4; PP. 236-241; BIBL. 2 REF.Article

DISSIPATIVE MARKOV OPERATORS AND THE DIRICHLET PROBLEMFOGUEL SR.1980; INDIANA UNIV. MATH. J.; USA; DA. 1980; VOL. 29; NO 1; PP. 13-19; BIBL. 6 REF.Article

ON THE DIRICHLET PROBLEM FOR THE REDUCED WAVE EQUATIONALBINUS G.1977; ABH. AKAD. WISSENSCH. D.D.R., MATH. NATURWISSENSCH. TECH.; DDR; DA. 1977; NO 3; PP. 35-40; BIBL. 17 REF.Article

THE INVERSE INTERIOR DIRICHLET PROBLEMVAN DER MERWE JP.1979; J. APPL. PHYS.; ISSN 0021-8979; USA; DA. 1979; VOL. 50; NO 8; PP. 5120-5126; BIBL. 23 REF.Article

FREDHOLM'S ALTERNATIVE FOR THE DIRICHLET PROBLEM GENERALIZED ACCORDING TO WIENER OF THE REDUCED WAVE EQUATION.ALBINUS G.1977; MATH. NACHR.; DTSCH.; DA. 1977; VOL. 79; PP. 271-274; BIBL. 4 REF.Article

ON THE DIRICHLET PROBLEM FOR THE MARGUERRE EQUATIONSKESAVAN S; SRIKANTH PN.1983; NONLINEAR ANALYSIS; ISSN 0362-546X; USA; DA. 1983; VOL. 7; NO 2; PP. 209-216; BIBL. 5 REF.Article

PROBLEME DE DIRICHLET DANS UN SECTEUR PLAN POUR UNE CLASSE D'ESPACES DE SOBOLEV A POIDS DANS LP = DIRICHLET PROBLEM IN A PLANE SECTOR FOR A CLASS OF WEIGHTED SOBOLEV SPACES IN LPSTEUX JEAN LUC.1980; ; FRA; DA. 1980; 59 P.; 30 CM; BIBL. 9 REF.; TH. 3E CYCLE: MATH./NANTES/1980Thesis

A CHARACTERIZATION OF REGULAR POINTS FOR THE DIRICHLET PROBLEM IN A HARMONIC SPACERAJESWARI THYAGARAJAN.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 8; PP. 1007-1010; BIBL. 3 REF.Article

PERTURBATIONS SINGULIERES ET NOYAUX DE POISSON.GUEUGNON M.1978; ; S.L.; DA. 1978; PP. 1-109; BIBL. 8 REF.; (THESE DOCT. SPEC. MATH. PURES; NANCY I)Thesis

TRIAL FUNCTIONS FOR THE DIRICHLET PROBLEM OF THE POISSON EQUATION IN POLYGONAL DOMAINSTOMESCU A.1979; REV. ROUMAINE SCI. TECH., ELECTROTECH. ENERGET.; ROM; DA. 1979; VOL. 24; NO 2; PP. 263-268; BIBL. 5 REF.Article

THE EXPANSION THEORY OF THE DIRICHLET PROBLEM FOR THE HELMHOLTZ EQUATION FOR AN OPEN BOUNDARY.HAYASHI Y.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 61; NO 2; PP. 331-340; BIBL. 5 REF.Article

RESOLUTION D'UN PROBLEME MODIFIE DE DIRICHLET DANS LA THEORIE DE CIRCULATION MARINEZALESNYJ VB.1976; IZVEST. AKAD. NAUK S.S.S.R., FIZ. ATMOSF. OKEANA; S.S.S.R.; DA. 1976; VOL. 12; NO 6; PP. 634-640; ABS. ANGL.; BIBL. 8 REF.Article

A REMARK ON THE NON-LINEAR DIRICHLET PROBLEM OF BRANCHING MARKOV PROCESSES.NAGASAWA M; UCHIYAMA K.1976; LECTURE NOTES MATH.; GERM.; DA. 1976; PP. 439-445; BIBL. 4 REF.; (JAP.-USSR SYMP. PROBAB. THEORY. 3. PROC.; TASHKENT; 1975)Conference Paper

AKUSTISCHE WELLEN IN GEBIETEN, DIE VON ZWEI LOKAL GESTOERTEN PARALLELEN EBENEN BEGRANZT SIND = ONDES ACOUSTIQUES DANS DES DOMAINES LIMITES PAR DEUX PLANS PARALLELES AVEC EXCITATION LOCALEFAULHABER M.1982; MATH. METHODS APPL. SCI.; ISSN 507121; DEU; DA. 1982; VOL. 4; NO 3; PP. 397-414; ABS. ENG; BIBL. 17 REF.Article

AN INTERFACE PROBLEM IN A DOMAIN OF R3.LEMRABET K.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 63; NO 3; PP. 549-562; BIBL. 6 REF.Article

EINE METHODE ZUR LOESUNG DES DIRICHLET-PROBLEMS IN DREI DIMENSIONEN UND SEINE ANWENDUNG AUF EINEN NEUARTIGEN ELEKTRONENSTRAHLERZEUGER = METHODE DE RESOLUTION DU PROBLEME DE DIRICHLET A 3 DIMENSIONS ET SON APPLICATION A UN NOUVEAU GENERATEUR DE FAISCEAU D'ELECTRONSEUPPER M.1982; OPTIK (STUTTGART); ISSN 0030-4026; DEU; DA. 1982; VOL. 62; NO 3; PP. 299-307; ABS. ENG; BIBL. 3 REF.Article

THE DIRICHLET AND NEUMANN PROBLEMS FOR HARMONIC FUNCTIONS IN HALF-SPACESGARDINER SJ.1981; J. LOND. MATH. SOC.; ISSN 0024-6107; GBR; DA. 1981; VOL. 24; NO 3; PP. 502-512; BIBL. 9 REF.Article

THE DIRICHLET PROBLEM FOR THE KOHN LAPLACIAN ON THE HEISENBERG GROUP. IIJERISON DS.1981; J. FUNCT. ANAL.; ISSN 0022-1236; USA; DA. 1981; VOL. 43; NO 2; PP. 224-257; BIBL. 20 REF.Article

REMARQUE SUR LA CONJONCTURE DE WEYLHELFFER B; PHAM THE LAI.1981; MATH. SCAND.; ISSN 0025-5521; DNK; DA. 1981; VOL. 48; NO 1; PP. 39-40; BIBL. 6 REF.Article

CONSERVATIVE SYSTEMS OF SEMI-LINEAR WAVE EQUATIONS WITH PERIODIC-DIRICHLET BOUNDARY CONDITIONSMAWHIN J.1980; SEMIN. MATH. APPL. MEC.; BEL; DA. 1980; 2EME SEMESTRE; PP. 1-17; BIBL. 12 REF.Article

ENSEMBLES NEGLIGEABLES POUR LE PROBLEME DE DIRICHLETLANDIS EM.1979; USP. MAT. NAUK; SUN; DA. 1979; VOL. 34; NO 4; PP. 197-198; BIBL. 3 REF.Article

  • Page / 189